66866members
352844posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Feel like I been kicked by horse

2 REPLIES 2
Highlighted
Member

Re: Feel like I been kicked by horse

Now the weather is hotter it may not suit you, but I found a heated wheat bag helped a lot in easing the aches and pains that those rotten injections cause.

Highlighted
Member

Re: Feel like I been kicked by horse

Hi 
my experience of these is that I feel like that immediately after chemo and most of the time I use the injections but it eases once they finished.Everyone different though so you are right to keep an eye on things.

hope you feel better soon

x

Highlighted
Member

Feel like I been kicked by horse

I finished my last nightly injection last night  and this morning I feel like some one has kicked me in the back. I rang my  emergency number and they said to just take paracetamol.  Is this the norm just happens after last injection and does the symptoms last  long or just for today. As was starting to feel a bit normal.  X